# SDR CALA2025093009436

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 43,750 hours, 5,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Seat 3d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3D AFT EMERGENCY LIGHT MISSING.  REPLACED AFT FLOOR PROXIMITY LIGHT AT SEAT 3D IAW AMM B787-A-33-51-06-00A-520A-A AND B787-A-33-51-06-00A-720A-A OPS CHECK GOOD .
